MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA POROUS 2 PEG TIBIAL COMPONENT SIZE E LEFT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA POROUS 2 PEG TIBIAL COMPONENT SIZE E LEFT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Date of Event 01/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address periprosthetic tibial fracture approximately three (3) weeks post-operatively.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D11 - concomitant devices - persona medial congruent articular surface left 12mm catalog #: 42512100712 lot #: 66285379, persona cruciate retaining standard femoral component left size 6 catalog #: 42508606001 lot #: 66639180, nexgen trabecular metal standard primary patella catalog #: 00587806529 lot #: 66661882.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b1, b4, b5, b6, b7, g3, g6, h2, h6, h11.
 
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address periprosthetic fracture of the patella and tibial component subsidence approximately three (3) weeks post-operatively.All components were removed and the patella was secured with a plate and screws.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.Medical records provided confirmed the reported tibial subsidence and periprosthetic patellar fracture.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA POROUS 2 PEG TIBIAL COMPONENT SIZE E LEFT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21284943
Report Number0001822565-2025-00216
Device Sequence Number20810541
Product Code MBH
UDI-Device Identifier00889024510555
UDI-Public(01)00889024510555(17)340125(10)66422332
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530007101
Device Lot Number66422332
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer02/06/2025
05/19/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date02/20/2025
05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight70 KG